Alert archive / Nevada / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 73, NWS Las Vegas, NV
NWS Las Vegas, NV issued this severe thunderstorm warning at Sep 9, 2013, 6:36 PM PDT for Clark County, Nevada. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 9, 2013, 6:36 PM PDT (01:36 UTC)
- Expired
- Sep 9, 2013, 7:15 PM PDT
- In force
- 39 min
- Issued by
- NWS Las Vegas, NV
- Area
- Storm-based polygon
County Clark County, NV
The radar
The Las Vegas radar (KESX), 9 km from the middle of the area, began a volume at 01:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Las Vegas, NV (KVEF), launched 00:00Z, 1.6 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 474 J/kg
- Mixed-layer CIN
- -47 J/kg
- Mixed-layer LCL
- 2523 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- 90 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
783 WUUS55 KVEF 100136 SVRVEF NVC003-100215- /O.NEW.KVEF.SV.W.0073.130910T0136Z-130910T0215Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LAS VEGAS NV 636 PM PDT MON SEP 9 2013 THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTH CENTRAL CLARK COUNTY IN SOUTHERN NEVADA... * UNTIL 715 PM PDT. * AT 631 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 23 MILES NORTH OF SEARCHLIGHT... OR 15 MILES SOUTHWEST OF BOULDER CITY...AND WAS MOVING SOUTHEAST AT 25 MPH. * LOCATIONS IMPACTED INCLUDE... SEARCHLIGHT...HIGHWAY 95 FROM MILE MARKER 50 SOUTH TO 17. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM IS CAPABLE OF PRODUCING DAMAGING WINDS WHICH CAN BRING DOWN TREES AND POWER LINES AND CAUSE SIGNIFICANT BLOWING DUST AND DEBRIS. IN ADDITION...HAIL AND LIGHTNING ARE LIKELY. LIGHTNING CAN KILL! TAKE COVER IN A SUBSTANTIAL SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM PASSES. REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE LAS VEGAS NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR ON TWITTER USING...AT NWSVEGAS. WIND DAMAGE WITH THIS STORM WILL OCCUR WELL AHEAD OF ANY RAIN OR LIGHTNING. WINDS SPEEDS OF 60 MPH OR GREATER ARE EXPECTED. && LAT...LON 3553 11468 3533 11498 3583 11512 3590 11491 TIME...MOT...LOC 0135Z 336DEG 23KT 3578 11497 $$ SC
2 follow-up statements
289 WWUS55 KVEF 100153 SVSVEF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LAS VEGAS NV 653 PM PDT MON SEP 9 2013 NVC003-100215- /O.CON.KVEF.SV.W.0073.000000T0000Z-130910T0215Z/ CLARK NV- 653 PM PDT MON SEP 9 2013 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM PDT FOR SOUTH CENTRAL CLARK COUNTY... AT 649 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 16 MILES NORTH OF SEARCHLIGHT...AND WAS MOVING SOUTHEAST AT 25 MPH. LOCATIONS IMPACTED INCLUDE...SEARCHLIGHT...HIGHWAY 95 FROM MILE MARKER 50 SOUTH TO MILE MARKER 17. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM IS CAPABLE OF PRODUCING DAMAGING WINDS WHICH CAN BRING DOWN TREES AND POWER LINES AND CAUSE SIGNIFICANT BLOWING DUST AND DEBRIS. IN ADDITION...HAIL AND LIGHTNING ARE LIKELY. LIGHTNING CAN KILL! TAKE COVER IN A SUBSTANTIAL SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM PASSES. REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE LAS VEGAS NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR ON TWITTER USING...AT NWSVEGAS. && LAT...LON 3578 11486 3553 11468 3533 11498 3577 11510 TIME...MOT...LOC 0152Z 336DEG 20KT 3567 11495 $$ SC
314 WWUS55 KVEF 100212 SVSVEF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LAS VEGAS NV 712 PM PDT MON SEP 9 2013 NVC003-100222- /O.EXP.KVEF.SV.W.0073.000000T0000Z-130910T0215Z/ CLARK NV- 712 PM PDT MON SEP 9 2013 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL CLARK COUNTY WILL EXPIRE AT 715 PM PDT... THE STORM WEAKENED AND IS NO LONGER EXPECTED TO PRODUCE SEVERE LEVEL WINDS. HOWEVER...WIND GUSTS TO 40 MPH ARE STILL POSSIBLE IN THE SEARCHLIGHT AREA THROUGH 745 PM. LAT...LON 3578 11486 3553 11468 3533 11498 3577 11510 TIME...MOT...LOC 0212Z 336DEG 20KT 3557 11490 $$ JH
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 9, 3:23 PM PDT, 3 hours 13 minutes earlier.
Area forecast discussion, Sep 9, 3:23 PM PDT, 3 hours 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LAS VEGAS NV 323 PM PDT MON SEP 9 2013 .SYNOPSIS...A SLOW MOVING AREA OF LOW PRESSURE COMBINED WITH RESIDUAL MOISTURE WILL HELP TO TRIGGER SHOWERS AND THUNDERSTORMS ACROSS THE AREA ESPECIALLY IN LINCOLN...CLARK...MOHAVE AND EASTERN SAN BERNARDINO COUNTIES. THE PRIMARY HAZARD WITH STORMS WILL BE HEAVY RAIN BRINGING THE POTENTIAL FOR FLASH FLOODING. DRIER AIR WILL START TO SPREAD EAST ACROSS THE AREA WEDNESDAY NIGHT INTO FRIDAY BRINGING AN END TO ANY SHOWER AND THUNDERSTORM ACTIVITY. TEMPERATURES ARE EXPECTED TO THEN RISE TO ABOVE NORMAL THIS WEEKEND. && .SHORT TERM...TONIGHT THROUGH THURSDAY NIGHT. MONSOON MADNESS CONTINUES THIS AFTERNOON BUT A BREAK AWAITS LATER THIS WEEK FOR EVERYONE. A MID/UPPER LEVEL LOW PRESENTLY LOCATED OVER SOUTHWESTERN MOHAVE COUNTY NEAR YUCCA CONTINUES TO BE THE CULPRIT DRIVING CONVECTION THIS AFTERNOON IN CAHOOTS WITH LINGERING MOISTURE AND INSTABILITY ACROSS THE EASTERN HALF OF OUR AREA. AS WAS THE CASE YESTERDAY EVENING, THE NORTHWEST FLANK OF THE LOW HAS BEEN SEEING THE MOST CONVECTION BLOSSOM AND THIS MAKES SENSE AS THE BEST MID-LEVEL CONVERGENCE IS SHOWN IN THE STREAMLINES OVER THIS AREA. STORM MOVEMENT TODAY HAS BEEN THE ONE FACTOR THAT MAKES IT TOUGH TO PINPOINT WHERE FLASH FLOODING WILL BE A BIGGER CONCERN AND AS A RESULT WE HAVE HELD OFF ON ANY FLASH FLOOD WATCHES FOR THIS EVENING AND WE WILL ADDRESS ANY FLASH FLOOD CONCERNS WITH THE APPROPRIATE SHORT-FUSED PRODUCTS. WHILE MOHAVE AND EASTERN SAN BERNARDINO COUNTIES AND TO A LESSER EXTENT SOUTHERN LINCOLN COUNTIES ARE THE MOST ACTIVE NOW, THERE IS THE POTENTIAL GIVEN THE NORTHEAST STEERING FLOW IN PLACE OVER CLARK COUNTY THAT ACTIVITY THAT DEVELOPS OVER SOUTHERN LINCOLN COUNTY, SOUTHWEST UTAH AND NORTHWEST ARIZONA COULD MIGRATE DOWN TO CLARK COUNTY THIS EVENING IN THE FORM OF EITHER SHOWERS AND THUNDERSTORMS OR AN OUTFLOW BOUNDARY. THE LATEST HRRR, NMM AND WRF MODELS ALL SUPPORT THIS. THIS TYPE OF STORM MOVEMENT INTO LAS VEGAS IN THE PAST (A.K.A THE JULY 18TH 1994 HILTON SIGN THUNDERSTORM AND MORE RECENTLY JULY 19TH OF THIS YEAR) HAS SUPPORTED TYPICALLY MID TO LATE EVENING THUNDERSTORMS THAT CAN PACK A PUNCH AS THEY PICK UP MOMENTUM DROPPING OFF THE HIGHER TERRAIN TO THE NORTHEAST. WE SHALL SEE WHAT HAPPENS AS THIS EVENING PROGRESSES BUT FOR NOW I HAVE INCREASED POPS THIS EVENING FROM LAS VEGAS UP TOWARD MESQUITE TO ACCOUNT FOR THE MODEL TRENDS. THE MID/UPPER LEVEL LOW IS FORECAST TO MOVE VERY SLOWLY TO THE EAST AND EVENTUALLY NORTHEAST TONIGHT INTO TUESDAY TRAVELING TOWARD NORTHERN MOHAVE COUNTY. AS A RESULT, SHOWERS AND THUNDERSTORMS WILL CONTINUE IN THE FORECAST MAINLY NEAR THE LOW. SOME AREAS MAY SEE A BREAK TONIGHT IF THEY GET WORKED OVER THIS EVENING, THOUGH A LOT OF MOISTURE IS SHOWN TO LINGER SO CLOUD COVER MAY NOT DEVELOP TOO MANY BREAKS. FOR TUESDAY, THE BEST CONVERGENCE IS SHOWN TO BE OVER CLARK COUNTY WHICH WOULD ALSO CREATE AN UPSLOPE FLOW OVER THE SPRING MOUNTAINS. THIS IS ALSO THE AREA IN THE NORTHWEST QUADRANT OF THE LOW, WHICH HAS BEEN THE HOT SPOT FOR CONVECTION THE PAST TWO DAYS. I DID NOT ISSUE ANY FLASH FLOOD WATCHES FOR NOW, BUT GIVEN THE CARPENTER 1 FIRE BURN AREA BEING SO SENSITIVE, IT MAY BE A CONSIDERATION WITH THE NEXT PACKAGE OR SO. OTHERWISE MOHAVE AND LINCOLN COUNTIES SHOULD SEE THE BEST CHANCES FOR SHOWERS AND THUNDERSTORMS AND HERE AS WELL THE RISK FOR FLASH FLOODING WILL EXIST WITH SOME STORMS. BASED ON THE LATEST WRF, SREF AND GFS I ALSO INCREASED POPS A LITTLE BIT FURTHER WEST OVER CENTRAL NYE COUNTY. TEMPS ARE A TOUGH CALL BUT LOOK TO STAY BELOW NORMAL ESPECIALLY OVER EASTERN SECTIONS. FROM TUESDAY NIGHT INTO WEDNESDAY, THE LOW IS FORECAST TO DRIFT NORTH OR EVEN NORTHWEST TOWARD SOUTHEASTERN NEVADA AND SOUTHWEST UTAH. THIS WILL FOCUS THE BEST CHANCE OF SHOWERS AND THUNDERSTORMS OVER LINCOLN, CLARK AND MOHAVE COUNTIES, HOWEVER A LOT OF MID-LEVEL MOISTURE IS SHOWN TO WRAP AROUND THE BACK SIDE OF THE LOW SO WE HAVE CARRIED A CHANCE FOR SHOWERS AND THUNDERSTORMS ACROSS THE ENTIRE AREA. FLASH FLOODING WILL AGAIN BE THE MAIN THREAT. TEMPS AGAIN SHOULD REMAIN BELOW NORMAL ESPECIALLY IN THE EAST. THE LOW IS FORECAST TO DRIFT NORTH TOWARD ELY WEDNESDAY NIGHT INTO THURSDAY NIGHT. THIS WILL STILL ALLOW FOR SHOWERS AND THUNDERSTORMS TO LINGER ESPECIALLY ACROSS LINCOLN COUNTY AND TO A LESSER EXTENT CLARK, MOHAVE AND CENTRAL NYE COUNTIES. I DID INCREASE POPS IN THESE AREAS GIVEN THE BETTER MODEL CONSENSUS WITH THE PLACEMENT OF THE LOW. DRIER AND MORE STABLE AIR IS SHOWN TO PUSH IN FROM THE SOUTHWEST WHICH SHOULD HELP TO TRIM BACK ON THE PROSPECTS FOR CONVECTION OVER THE SOUTHWEST CWFA SIGNIFICANTLY. .LONG TERM...A MID/UPPER LEVEL RIDGE IS FORECAST TO BUILD INTO CALIFORNIA FROM THE EASTERN PACIFIC THURSDAY NIGHT INTO FRIDAY AND FINALLY PUSH THE PESKY LOW OFF TO THE EAST. THIS RIDGE WILL BRING DRIER AND MORE STABLE AIR WITH TO ALL AREAS AND ALSO ALLOW FOR A WARMING TREND AS WELL AS A RETURN TO SUNNIER CONDITIONS. BASED ON GFS BUFR FORECAST SOUNDINGS AS WELL AS THE LATEST STATISTICAL GUIDANCE I WENT AHEAD AND INCREASED HIGH TEMPS FROM FRIDAY THROUGH NEXT WEEKEND. TRIPLE DIGITS ARE NOT OUT OF THE QUESTION AGAIN IN VEGAS. THIS WOULD BE THE FIRST DRY WEEKEND IN A MONTH OR MORE EXACTLY SINCE AUGUST 10TH AND 11TH FOR LAS VEGAS. && .AVIATION...FOR MCCARRAN...THE MAIN CONCERN FOR THIS EVENING WILL BE IF ANY SHRA/TSRA APPROACH THE AIRPORT. THE STEERING FLOW FROM STORMS IS FROM THE NORTHEAST AND THERE IS DECENT POTENTIAL FOR ACTIVITY TO DRIFT INTO THE AIRPORT FROM THAT DIRECTION ESPECIALLY FROM 03Z THROUGH 08Z TUESDAY WHICH WOULD BRING GUSTY AND ERRATIC WINDS AS WELL AS REDUCED CIGS/VSBY IMPACTING CONFIGURATIONS. DEPENDING ON WHAT HAPPENS IN THAT TIME FRAME, WINDS MAY BE ERRATIC AT TIMES, OTHERWISE THEY SHOULD FAVOR TYPICAL DIURNAL DIRECTIONS THROUGH TUESDAY MORNING. SHRA/TSRA ARE POSSIBLE AGAIN ON TUESDAY AT ANYTIME...ESPECIALLY AFTER 18Z. FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST CALIFORNIA...SHRA/TSRA WILL CONTINUE ACROSS THE AREA ESPECIALLY THROUGH 08Z TUESDAY. ACTIVITY SHOULD BE GREATEST IN MOHAVE, LINCOLN, CLARK AND EASTERN SAN BERNARDINO COUNTIES. ON TUESDAY, SHRA/TSRA ARE EXPECTED ESPECIALLY AFTER 18Z ACROSS MOHAVE, LINCOLN AND CLARK COUNTIES. GUSTY AND ERRATIC WINDS AS WELL AS REDUCED CIGS AND VSBY WILL ALL BE ISSUES IN AND NEAR ANY SHRA/TSRA. && .VEF WATCHES/WARNINGS/ADVISORIES... NV...NONE. AZ...NONE. CA...NONE. && STACHELSKI FOR MORE FORECAST INFORMATION...SEE US ON OUR WEBPAGE: HTTP://WEATHER.GOV/LASVEGAS OR FOLLOW US ON FACEBOOK AND TWITTER
Hazardous weather outlook, Sep 9, 4:34 AM PDT, 14 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAS VEGAS NV 434 AM PDT MON SEP 9 2013 AZZ001>003-036-CAZ519>527-NVZ014>022-100700- NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS- LAKE MEAD NATIONAL RECREATION AREA-EASTERN SIERRA SLOPES- OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY- DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT- EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN- SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY- ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY- NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY- SHEEP RANGE-SPRING MOUNTAINS-LAS VEGAS VALLEY- SOUTHERN CLARK COUNTY- 434 AM PDT MON SEP 9 2013 /434 AM MST MON SEP 9 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST ARIZONA...CALIFORNIA AND SOUTHERN NEVADA. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED AGAIN TODAY. HEAVY RAIN AND ISOLATED FLASH FLOODING WILL BE THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY CHANCES FOR THUNDERSTORMS WITH LOCALLY HEAVY RAIN WILL CONTINUE THROUGH WEDNESDAY...THEN A GRADUAL DRYING TREND FROM SOUTHWEST TO NORTHEAST IS EXPECTED THURSDAY THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED TODAY. HOWEVER...SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MORGAN
In the hours before
Local storm report, Sep 9, 2:08 PM PDT, 4 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
208 PM PDT MON SEP 09 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM FLASH FLOOD 2 SW KINGMAN 35.19N 114.06W
09/09/2013 MOHAVE AZ TRAINED SPOTTER
SPOTTER IN KINGMAN REPORTS ONE FOOT OF WATER MOVING
ACROSS BEALE STREET NEAR FIRST STREET.
&&
CSTUMPFLocal storm report, Sep 9, 2:41 PM PDT, 3 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
241 PM PDT MON SEP 09 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0236 PM FLASH FLOOD 7 NNW NEW KINGMAN-BUTLE 35.36N 114.05W
09/09/2013 MOHAVE AZ TRAINED SPOTTER
SPOTTER REPORTS WATER WITH MUD MOVING ACROSS MULTIPLE LOW
WATER CROSSINGS ALONG STOCKTON HILL ROAD.
&&
CSTUMPFLocal storm report, Sep 9, 3:05 PM PDT, 3 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
305 PM PDT MON SEP 09 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 PM FLASH FLOOD 2 NW NEW KINGMAN-BUTLER 35.29N 114.06W
09/09/2013 MOHAVE AZ LAW ENFORCEMENT
STOCKTON HILL ROAD HAS BEEN CLOSED AT BULL MOUNTAIN ROAD
DUE TO FLOODING.
&&
CSTUMPFLocal storm report, Sep 9, 4:21 PM PDT, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
421 PM PDT MON SEP 09 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0419 PM FLASH FLOOD 2 NE LAKE HAVASU CITY 34.51N 114.29W
09/09/2013 MOHAVE AZ TRAINED SPOTTER
A SPOTTER REPORTED 10 TO 12 INCHES OF WATER FLOWING DOWN
STREETS IN LAKE HAVASU CITY ACCOMPANIED BY ROCKS AND MUD.
A STORM TOTAL SO FAR 0.49 INCH OF RAIN WAS MEASURED BY
THIS SPOTTER.
&&
STACHELSKILocal storm report, Sep 9, 5:02 PM PDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
502 PM PDT MON SEP 09 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM FLASH FLOOD 2 NE LAKE HAVASU CITY 34.51N 114.29W
09/09/2013 MOHAVE AZ TRAINED SPOTTER
SPOTTER REPORTS MULTIPLE ROAD CLOSURES FROM FLOODING IN
LAKE HAVASU CITY.
&&
CSTUMPFThe office that day
Everything else NWS Las Vegas, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 9, 5:08 PM PDT | Severe Thunderstorm Warning | VEF | Clark | 22 min |
| Sep 9, 5:36 PM PDT | Areal Flood Advisory | VEF | Clark | 114 min |
| Sep 9, 7:01 PM PDT | Areal Flood Advisory | VEF | Clark | 119 min |
Nearby
Severe Thunderstorm Warnings in Nevada, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.